Hey all, started the nuvaring 4days ago and feel anxious and short tempered. I have suffered with bad anxiety and depression before so I do take medication for that too. I have found the nuvaring ring good so far just don't like the way I feel do you think it will pass? HELP ME
No responses have yet been posted. Add your response to this question.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2011 • 1 answer
I started nuvaring a few days ago and I'm wondering if this is normal. I put it in on the first day?
Posted 26 Aug 2013 • 1 answer
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
Posted 17 Oct 2014 • 1 answer
NuvaRing - I have been on Nuva Ring got 4 months last month I took it out after 14 days and started?
Posted 21 Dec 2014 • 1 answer